Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Used retinoic acid for acne. Now acne on forehead, deep pimples. What can I do?

I m 25 years old, I was suffering from chronic stubborn acne, it wasn t very severe, but it was not sensitive to many medications (like fusidic acid , clidamycin, erythromycin creams), and it bothered me so much, so I started using Retinoic acid (40 mg/day for 3 months). my face became very clear ,no acne, no scares. Since a month, sudden acne breakout has been occurred, my forehead is full now of acne, the acne still very stubborn and isn t responsive to any treatment, the pimples are so deep inside the skin as an abscess , I m so upset now and feel like I don t have any hope to come over acne forever, what can I do????
Asked On : Tue, 13 Nov 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Retinoids must be used in consultation with a doctor and with regular monitoring of your LFTs and lipid profile, and these medicines are to be taken for a predecided duration. There is a fixed dose schedule which is necessary to reduce the chances of recurrences of acne.
The best thing at this stage that you must do is to visit a dermatologist with a strong determination that you are going to take full treatment and with full compliance without missing the follow ups.
Dr. Ajit Singh Kulhari
MD - Skin & VD
Answered: Wed, 14 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor